Translator Disclaimer
1998 Almost periodic solutions for a class of Duffing-like systems
Vittorio Coti Zelati, Piero Montecchiari, Margherita Nolasco
Differential Integral Equations 11(4): 623-640 (1998).

Abstract

We prove the existence of infinitely many limit periodic solutions for Duffing-like systems of the type $-\ddot{q} = g(t,q)$, where $g$ is limit periodic in time and has a non-degenerate homoclinic solution to the hyperbolic stationary solution $q \equiv 0$. Moreover, we can deal with almost periodic perturbations of the above class of systems. In this case we prove the existence of almost periodic solutions and we show that these solutions are quasi-periodic whenever the perturbation is quasi periodic.

Citation

Download Citation

Vittorio Coti Zelati. Piero Montecchiari. Margherita Nolasco. "Almost periodic solutions for a class of Duffing-like systems." Differential Integral Equations 11 (4) 623 - 640, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1023.34040
MathSciNet: MR1666206

Subjects:
Primary: 34C27
Secondary: 34C25, 37J45

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.11 • No. 4 • 1998
Back to Top